YB
BannerBanner

bit embarissing ....

Author
mike20uk
Olympian Member
  • Total Posts : 746
  • Reward points: 3240
  • Joined: 2007/12/29 21:07:14
  • Status: offline
2008/05/20 20:17:48 (permalink)
0

bit embarissing ....

hey guys,

took 2 eph30 tabs tonight which a mate gave me at gym ...

and its now 3 hours on ... and i cant eat lol ...

and errrm ... my d*k is alot smaller than normal !!!!

whats going on ????
#1

16 Replies Related Threads

    vetran
    Pro-Member
    • Total Posts : 1521
    • Reward points: 2823
    • Joined: 2007/05/05 22:15:29
    • Status: offline
    RE: bit embarissing .... 2008/05/20 20:44:39 (permalink)
    0
    lol,thats the norm mate,they are a suppresent,60mg in one dose?should really be no more than 30mg per day for 1st time use,increasing to 60mg split am-pm,your d.ck will be back to normal when you wake up.thats if you manage to get some sleep.
    dont take after six pm
    #2
    mike20uk
    Olympian Member
    • Total Posts : 746
    • Reward points: 3240
    • Joined: 2007/12/29 21:07:14
    • Status: offline
    RE: bit embarissing .... 2008/05/20 20:47:03 (permalink)
    0
    its like being on speed ! ... but without gurning ...

    jus not sure how 2 explain to the gf why mr happy wont play later LOL !!
    #3
    vetran
    Pro-Member
    • Total Posts : 1521
    • Reward points: 2823
    • Joined: 2007/05/05 22:15:29
    • Status: offline
    RE: bit embarissing .... 2008/05/20 20:50:05 (permalink)
    0
    yep,i know a few of the door lads take them to stay on there toes.
    #4
    mike20uk
    Olympian Member
    • Total Posts : 746
    • Reward points: 3240
    • Joined: 2007/12/29 21:07:14
    • Status: offline
    RE: bit embarissing .... 2008/05/20 20:54:45 (permalink)
    0
    oh ... there not 30mg each ... there 10mg caffeine, 20 mg eph
    #5
    WeeMuscle
    Pro-Member
    • Total Posts : 1853
    • Reward points: 5511
    • Joined: 2006/08/08 21:27:25
    • Location: Leeds WY
    • Status: offline
    RE: bit embarissing .... 2008/05/20 21:03:10 (permalink)
    0
    im surprised 2 of those gave such a reaction. As vetran said, 30mg of eph in one go is enough but 20mg of caffiene is a waste of space imo. You get way more than that in a cup of tea!
    1-200mg of caffiene would be better with 30-40mg of eph. Most caffiene tabs in the shops are 200mg i think so just split one in half and try that with the eph.


    #6
    Abdul
    Olympian Member
    • Total Posts : 506
    • Reward points: 2566
    • Joined: 2006/08/01 21:40:49
    • Status: offline
    RE: bit embarissing .... 2008/05/20 22:17:55 (permalink)
    0
    Looking good WeeMuscle bro

    How much do you weigh? Do you know the rough BF% in that picture?
    #7
    WeeMuscle
    Pro-Member
    • Total Posts : 1853
    • Reward points: 5511
    • Joined: 2006/08/08 21:27:25
    • Location: Leeds WY
    • Status: offline
    RE: bit embarissing .... 2008/05/20 22:25:59 (permalink)
    0
    Cheers buddy

    In that pic im about 12st 7lbs at 5ft 11. Bodyfat % was at a guess around 8-9% I think!


    #8
    mike20uk
    Olympian Member
    • Total Posts : 746
    • Reward points: 3240
    • Joined: 2007/12/29 21:07:14
    • Status: offline
    RE: bit embarissing .... 2008/05/21 21:22:38 (permalink)
    0
    well it finaly wore off at like 3am ... got too sleep and in morn all is good ...

    guess im just sensitive too eph .... lol
    #9
    arnold84
    Pro-Member
    • Total Posts : 1810
    • Reward points: 3495
    • Joined: 2006/12/17 22:41:54
    • Status: offline
    RE: bit embarissing .... 2008/05/21 22:48:11 (permalink)
    0
    whizz dicks a bitch! my shlong has decreased an inch! its 8" on the soft now
    #10
    FatboyGinger
    Pro-Member
    • Total Posts : 2334
    • Reward points: 8574
    • Joined: 2008/01/20 00:40:21
    • Location: Dover
    • Status: offline
    RE: bit embarissing .... 2008/05/21 22:52:47 (permalink)
    0

    ORIGINAL: WeeMuscle

    im surprised 2 of those gave such a reaction. As vetran said, 30mg of eph in one go is enough but 20mg of caffiene is a waste of space imo. You get way more than that in a cup of tea!
    1-200mg of caffiene would be better with 30-40mg of eph. Most caffiene tabs in the shops are 200mg i think so just split one in half and try that with the eph.


    The biggest brand, Pro plus, have 50mg caffeine tabs.

    On topic, to add insult to injury, it can also make you sterile for about a day. And shrink your testicles. Have fun.

    "Facts are meaningless. You could use facts to prove anything that's even remotely true."
    #11
    vetran
    Pro-Member
    • Total Posts : 1521
    • Reward points: 2823
    • Joined: 2007/05/05 22:15:29
    • Status: offline
    RE: bit embarissing .... 2008/05/21 22:55:26 (permalink)
    0
    ORIGINAL: mike20uk

    well it finaly wore off at like 3am ... got too sleep and in morn all is good ...

    guess im just sensitive too eph ....











    a lot off us are

    post edited by vetran - 2008/05/22 01:01:16
    #12
    vetran
    Pro-Member
    • Total Posts : 1521
    • Reward points: 2823
    • Joined: 2007/05/05 22:15:29
    • Status: offline
    RE: bit embarissing .... 2008/05/22 01:44:20 (permalink)
    0
    i take eph for a bit off a buzz .and to keep me awake ,i dont think it helps with weight loss ,or as a suppressent .but yes for some reason if you take in excess off 90 mg it does shrink your d-ck
    #13
    writetomrwright
    New Member
    • Total Posts : 58
    • Reward points: 870
    • Joined: 2008/03/23 14:58:18
    • Status: offline
    RE: bit embarissing .... 2008/05/22 08:20:15 (permalink)
    0
    I find they are good in the gym, gives you an extra push but i think i took too many drugs in my early years as i slept like a baby within 2 hours of taking them LOL

    Eat, Lift, Sleep, Repeat....
    #14
    PartyBoy
    Moderator
    • Total Posts : 28733
    • Reward points: 13650
    • Joined: 2003/01/14 15:49:53
    • Location: The Lakes, UK
    • Status: offline
    RE: bit embarissing .... 2008/05/22 09:48:23 (permalink)
    0

    ORIGINAL: vetran

    yes for some reason if you take in excess off 90 mg it does shrink your d-ck



    This effect can be witnessed from just a 30mg dose. It is because eph is a vasoconstrictor, coupled with the fact that it promotes adrenaline release which pulls blood from the extremeties, this is also responsible for users witnessing cold hands/feet.

    #15
    FatboyGinger
    Pro-Member
    • Total Posts : 2334
    • Reward points: 8574
    • Joined: 2008/01/20 00:40:21
    • Location: Dover
    • Status: offline
    RE: bit embarissing .... 2008/05/22 14:53:07 (permalink)
    0

    ORIGINAL: PartyBoy


    ORIGINAL: vetran

    yes for some reason if you take in excess off 90 mg it does shrink your d-ck



    This effect can be witnessed from just a 30mg dose. It is because eph is a vasoconstrictor, coupled with the fact that it promotes adrenaline release which pulls blood from the extremeties, this is also responsible for users witnessing cold hands/feet.


    Permanently? Or does it always go completely back to normal?

    "Facts are meaningless. You could use facts to prove anything that's even remotely true."
    #16
    sassbs11
    Senior Member
    • Total Posts : 151
    • Reward points: 653
    • Joined: 2008/05/19 20:09:41
    • Status: offline
    RE: bit embarissing .... 2008/05/22 23:45:39 (permalink)
    0
    funny thread.pmsl my dicks smaller
    #17
    Jump to:
    ©2018 All content is copyright of MuscleTalk.co.uk and its use elsewhere is prohibited.
    (posting guidelines | privacy | advertise | earnings disclaimer | contact us | supported by)
    © 2018 APG vNext Commercial Version 5.5